# SDR AALA20161231015

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 20,677 hours, 8,053 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2594
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. BOS LANDING UNEVENTFUL. TRAILING EDGE FLAP DISAGREE INDICATOR STOPPED JUST AFTER 2 DEGREES WHEN FLAP 5 WAS SELECTED. REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER ASSEMBLY IAW AMM 27-58-01. OPERATIONAL CHECK GOOD.
